# SDR SWIA201332952

- Difficulty date: March 1, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 37,156 hours, 54,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 6287)  RE-SECURED CONNECTION.
